# SDR TWAA9917408

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TOP FOOT OF VERTICAL STIFFENER CRACKED AT STA 69, RBL X-10.  CRACK IS .25 IN LONG AND IN AFT END OF FOOT RADIUS.  REMOVED AND REPLACED CRACKED STIFFENER PER SPM 6-70-01.  INSTALLED HILOCKS PER SRM 51-30-05.
